# SDR AALA20120307026

- Difficulty date: March 7, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N666A
- Make and model: Boeing 757223
- Aircraft serial: 25300
- Aircraft time: 62,415 hours, 21,840 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STATION 1380 RIGHT BUTTLINE 40 CEILING STRAP CRACKED.  REPLACED CEILING STRAP PER SRM 53-10-51-7R-1 AND SRM 51-40-02.
